Table of Contents
ISRN Mathematical Physics
Volume 2014, Article ID 217184, 11 pages
http://dx.doi.org/10.1155/2014/217184
Research Article

Assessment of the Exact Solutions of the Space and Time Fractional Benjamin-Bona-Mahony Equation via the -Expansion Method, Modified Simple Equation Method, and Liu’s Theorem

Theoretical Physics Group, Department of Physics, University of Ibadan, Ibadan, Nigeria

Received 28 November 2013; Accepted 9 January 2014; Published 6 March 2014

Academic Editors: B. Bagchi, D. Singleton, and M. Znojil

Copyright © 2014 Olusola Kolebaje and Oyebola Popoola. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  3. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publishing, New Jersey, NJ, USA, 2000. View at MathSciNet
  4. B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. J. Ablowitz and H. Segur, Solitons and the Inverse Scattering Transform, SIAM, Philadelphia, Pa, USA, 1981.
  6. M. R. Miura, Backlund Transformation, Springer, Berlin, Germany, 1978.
  7. C. Rogers and W. F. Shadwick, Backlund Transformations, Academic Press, New York, NY, USA, 1982.
  8. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer, Berlin, Germany, 1991.
  9. R. Hirota, “Exact envelope-soliton solutions of a nonlinear wave equation,” Journal of Mathematical Physics, vol. 14, no. 7, pp. 805–809, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Malfliet, “The tanh method: a tool for solving certain classes of non-linear PDEs,” Mathematical Methods in the Applied Sciences, vol. 28, no. 17, pp. 2031–2035, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C. T. Yan, “A simple transformation for nonlinear waves,” Physics Letters A, vol. 224, no. 1-2, pp. 77–84, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Y. Yan and H. Q. Zhang, “New explicit solitary wave solutions and periodic wave solutions for Whitham-Broer-Kaup equation in shallow water,” Physics Letters A, vol. 285, no. 5-6, pp. 355–362, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. G. Fan, “Two new applications of the homogeneous balance method,” Physics Letters A, vol. 265, no. 5-6, pp. 353–357, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. S. Feng, “Exact solution to an approximate sine-Gordon equation in (n+1)-dimensional space,” Physics Letters A, vol. 302, no. 2-3, pp. 64–76, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. Z. S. Feng, “The first integral method to the two dimensional Burgers-Korteweg-de-Vries equation,” Physics Letters A, vol. 308, pp. 173–178, 2003. View at Google Scholar · View at MathSciNet
  18. M. L. Wang, X. Li, and J. Zhang, “The (frac(G′, G))-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. E. M. E. Zayed, “Traveling wave solutions for higher dimensional nonlinear evolution equations using the (G′/G)- expansion method,” Journal of Applied Mathematics & Informatics, vol. 28, pp. 383–395, 2010. View at Google Scholar
  20. A. J. M. Jawad, M. D. Petković, and A. Biswas, “Modified simple equation method for nonlinear evolution equations,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 869–877, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. E. M. E. Zayed, “A note on the modified simple equation method applied to Sharma-Tasso-Olver equation,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3962–3964, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. M. E. Zayed and S. A. H. Ibrahim, “Exact solutions of nonlinear evolution equations in mathematical physics using the modified simple equation method,” Chinese Physics Letters, vol. 29, no. 6, Article ID 060201, 2012. View at Publisher · View at Google Scholar
  23. C. P. Liu, “The relation between the kink-type solution and the kink-bell-type solution of nonlinear evolution equations,” Physics Letters A, vol. 312, no. 1-2, pp. 41–48, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. T. B. Benjamin, J. L. Bona, and J. J. Mahony, “Model equations for long waves in nonlinear dispersive systems,” Philosophical Transactions of the Royal Society of London A, vol. 272, pp. 47–55, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. G. Jumarie, “Fractional partial differential equations and modified riemann-liouville derivative new methods for solution,” Journal of Applied Mathematics and Computing, vol. 24, no. 1-2, pp. 31–48, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Z.-B. Li and J.-H. He, “Fractional complex transform for fractional differential equations,” Mathematical and Computational Applications, vol. 15, no. 5, pp. 970–973, 2010. View at Google Scholar · View at Zentralblatt MATH
  28. M. M. Kabir and R. Bagherzadeh, “Application of (G′/G)-expansion method to nonlinear variants of the (2 + 1)-dimensional camassa-holm-KP equation,” Middle-East Journal of Scientific Research, vol. 9, pp. 602–610, 2011. View at Google Scholar
  29. K. Bulent and B. Erdal, “Complex solutions for the fisher equation and the benjamin-bona-mahony equation,” Cankaya University Journal of Science and Engineering, vol. 7, no. 2, pp. 87–93, 2010. View at Google Scholar
  30. Q. Yanhong and T. Baodan, “Generalized G′/G expansion method and its applications,” International Mathematical Forum, vol. 6, no. 3, pp. 147–157, 2011. View at Google Scholar